# SDR SWAA2025020382867

- Difficulty date: January 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEAR STRAP LOCATED BS 294.5 BETWEEN S-8R TO S-9R AT PASSENGER CABIN 2024-773959<[01] ON STEP 6; 7 AND 8. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 200053402. DUE DATE: 16-SEP-25.;[02] TOOL USED ON STEP 11: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 240525011 ; DUE DATE:13-NOV-25.;[03] TOOL USED ON STEP 14 AND 16. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[04] TOOL USED ON STEP 20 UT EQUIPMENT. P/N: 45MG; S/N: 232017609; CAL DUE DATE: 08-OCT-25;[05] PERFORMED REPAIR ON BEAR STRAP LOCATED BETWEEN BS277 TO BS328 AND STR 5R TO STR 11R I.A.W B737-700 SRM 53-10-01-2R-6 AND EA 25-153-00125-WIP1 REV A.  SEE INDIVIDUAL SIGN OFF BELOW.;[06] CORRECTED STEP 5.  PERFORMED REPAIR ON BEAR STRAP LOCATED BETWEEN BS277 TO BS328 AND STR 5R TO STR 11R I.A.W B737-700 SRM 53-10-01-2R-6 AND 25-153-00125 ;25-153-00125-WIP1 REV A; EA 25-153-00125-WIP2.  SEE INDIVIDUAL SIGN OFF BELOW.;[07] CORRECTED STEP 5 AND 6.  PERFORMED REPAIR ON BEAR STRAP LOCATED BETWEEN BS277 TO BS328 AND STR 5R TO STR 11R I.A.W B737-700 SRM 53-10-01-2R-6 AND EA 25-153-00125 ; EA 25-153-00125-WIP1 ; EA 25-153-00125-WIP2.  SEE INDIVIDUAL SIGN OFF BELOW.;[08] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
